Alert archive / North Carolina / Frost Advisories in 2011

Frost Advisory 2, NWS Newport/Morehead City, NC

April 5, 20118 counties in North Carolina

NWS Newport/Morehead City, NC issued this frost advisory at Apr 5, 2011, 7:02 PM EDT for 8 counties in North Carolina. It took effect at Apr 6, 2011, 4:00 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2011, 7:02 PM EDT (23:02 UTC)
In effect from
Apr 6, 2011, 4:00 AM EDT
Expired
Apr 6, 2011, 8:00 AM EDT
In force
4 hr
Issued by
NWS Newport/Morehead City, NC

Counties Beaufort County, NC, Duplin County, NC, Greene County, NC, Jones County, NC, Lenoir County, NC, Martin County, NC, Pitt County, NC, Washington County, NC

The radar

The Morehead City radar (KMHX), 83 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 11.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2011-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1155 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2011-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 436 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1155 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
436 m²/s²
0-3 km storm-relative helicity
450 m²/s²
Significant tornado parameter
3.4
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

851 
WWUS72 KMHX 052302
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
702 PM EDT TUE APR 5 2011

...FROST ADVISORY IN EFFECT FROM 4 AM THROUGH 8 AM...

.CLEARING SKIES AND LIGHT WINDS WILL LEAD TO THE DEVELOPMENT OF
FROST ACROSS INTERIOR EASTERN NORTH CAROLINA LATE TONIGHT.

NCZ029-044-045-079-080-090>093-098-061200-
/O.NEW.KMHX.FR.Y.0002.110406T0800Z-110406T1200Z/
MARTIN-PITT-WASHINGTON-GREENE-BEAUFORT-DUPLIN-LENOIR-JONES-CRAVEN-
ONSLOW-
INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE...
GREENVILLE...PLYMOUTH...SNOW HILL...HOOKERTON...WASHINGTON...
RIVER ROAD...WALLACE...WARSAW...ROSE HILL...KENANSVILLE...
BEULAVILLE...MAGNOLIA...KINSTON...MAYSVILLE...POLLOCKSVILLE...
TRENTON...NEW BERN...HAVELOCK...VANCEBORO...JACKSONVILLE
702 PM EDT TUE APR 5 2011

...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EDT
WEDNESDAY. 

* LOCATIONS...MUCH OF INTERIOR EASTERN NORTH CAROLINA

* TEMPERATURES...TEMPERATURES WILL DROP INTO THE MID 30S LATE
  TONIGHT.

* TIMING...FROST IS EXPECTED TO DEVELOP AFTER 4 AM.

* IMPACTS...EARLY BLOOMING PLANTS COULD BE DAMAGED. SENSITIVE
  VEGETATION SHOULD BE COVERED OR BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this frost advisory went out at Apr 5, 2:57 PM EDT, 4 hours 5 minutes earlier.

Area forecast discussion, Apr 5, 2:57 PM EDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
257 PM EDT TUE APR 5 2011

.SYNOPSIS...
HIGH PRESSURE WILL BUILD OVER THE AREA THROUGH WEDNESDAY...THEN
MOVE OFF THE SOUTHEAST COAST WEDNESDAY NIGHT AND REMAIN ANCHORED
OFFSHORE THROUGH THE WEEKEND. A COLD FRONT WILL APPROACH FROM THE
WEST EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 250 PM TUE...LATEST SFC ANALYSIS SHOWS FRONT MOVING OFFSHORE.
LINGERING LIGHT SHOWERS PERSIST ALONG THE OUTER BANKS. EXPECT
GUSTY W/NW WINDS THROUGH THIS EVENING THEN DIMINISHING AS FRONT
MOVES FURTHER OFFSHORE. SKIES WILL CLEAR FROM WEST TO EAST
TONIGHT. FORECAST FOR THE SHORT TERM WILL BE PATCHY FROST
OVERNIGHT...MAINLY FOR THE INLAND AREAS...WITH LOW TEMPS IN THE
MID TO UPPER 30S. HAVE PUT PATCHY FROST INTO THE GRIDS...WILL HOLD
OFF ON FROST ADVISORY FOR NOW BUT WILL CONTINUE TO MONITOR.

&&

.SHORT TERM /WEDNESDAY/...
AS OF 250 PM TUE...NICE DAY ON TAP FOR WEDNESDAY...AS HIGH PRESSURE
BUILDS OVER THE SE US. EXPECT MOSTLY CLEAR SKIES...WITH LOW LEVEL
THICKNESS VALUES SUPPORTING HIGH TEMPS IN THE MID TO UPPER 60S
INLAND AND LOW 60S ALONG THE COAST.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
AS OF 250 PM TUE...RELATIVELY QUIET WX CONDITIONS FOR MID TO LATE
WEEK WITH FLAT UPPER RIDGE BUILDING EAST AND SFC HIGH PRES MOVING
SOUTH OF THE AREA THEN OFFSHORE WED NIGHT AND THU. RETURN FLOW
WILL SET UP AS HIGH MOVES OFFSHORE AND TEMPS WILL MODERATE THROUGH
LATE WEEK. BACKDOOR FRONT TO THE N WILL SAG S AND MAY REACH NRN
TIER FRI NIGHT. WAVE OF LOW PRES MOVES ALONG THE FRONT THEN
OFFSHORE ON SAT WHICH WILL DRAG THE BNDRY SOUTH ON SAT IN ITS
WAKE. THE FRONT MOVES BACK NORTH LATE SAT/SAT NIGHT WITH RETURN
FLOW SETTING UP AGAIN FOR THE LATTER HALF OF THE WEEKEND AND
POSSIBLY INTO EARLY NEXT WEEK. HAVE TRENDED WITH PREVIOUS FORECAST
AND HAVE PREDOMINATELY KEPT POPS OUT OF FORECAST AT THIS TIME WITH
THIS FEATURE.

ANOTHER FRONTAL BOUNDARY WILL APPROACH EASTERN NC EARLY NEXT
WEEK...AND AT THIS TIME LOOKS LIKE THE BEST CHANCE FOR ORGANIZED
PRECIP.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
AS OF 250 PM TUE...VFR EXPECTED TO PREVAIL THROUGH THE TAF PERIOD.
GUSTY W/NW WINDS WILL DIMINISH THIS EVENING...AND SKIES WILL
GRADUALLY CLEAR.

EXPECT PREDOMINATE VFR THRU THE PERIOD AS HIGH PRES BUILDS SOUTH
OF THE AREA THRU THE END OF THE WEEK. INCREASING LOW LEVEL
MOISTURE MAY BRING SUB-VFR CONDITIONS BY THE WEEKEND.

&&

.MARINE...
AS OF 250 PM TUE...SCA CONDITIONS CURRENTLY ACROSS THE WATERS AND
THE SOUNDS BEHIND THE FRONT. WINDS HAVE BECOME W/NW GENERALLY
20-30KT...SLIGHTLY LOWER FOR THE ALBEMARLE SOUND...WITH SEAS
GENERALLY 6-10 FT FOR THE WATERS AND SLIGHTLY HIGHER 9-12 FT FOR
THE CENTRAL LEG. WINDS WILL CONTINUE TO GRADUALLY DIMINISH AS
FRONT MOVES FURTHER OFFSHORE AND SEAS WILL ALSO RESPOND. SCA
CONDITIONS WILL CONTINUE FOR THE SOUNDS AND WATERS THROUGH THIS
EVENING AND INTO EARLY WED WITH LINGERING 6 FOOT PLUS SEAS.

HIGH WILL BUILD OVER THE WATERS WED THEN MOVE OFFSHORE WED NIGHT
AND THU WITH RETURN FLOW SETTING UP. PREDOMINATE SW FLOW 10-20KT
AND SEA 2-4FT THROUGH LATE IN THE WEEK. EXPECT CONDITIONS BELOW
SCA LEVELS. WINDS SHIFT W/NW FRI NIGHT THEN N/NE ON SAT AS LOW
PRES MOVING ALONG STALLED BNDRY TO NORTH PULLS THE FRONT SOUTH
ALONG THE NC COAST.

&&

.TIDES/COASTAL FLOODING...
AS OF 250 PM TUE...HAVE LET COASTAL FLOOD ADVISORY AND HIGH SURF
EXPIRE THIS AFTERNOON. WATERS LEVELS IN THE NORTHERN OBX HAVE NOT
INCREASED MORE THAN A FOOT OR SO ABV NORMAL...AND SEAS HAVE
DIMINISHED SOUTH OF HATTERAS. HAVE EXTENDED LOW WATER ADVISORY FOR
SOUTHERN PAMLICO SOUND WITH CHERRY BRANCH FERRY STILL REPORTING
WATER LEVELS 2-3 FT BELOW NORMAL.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...LOW WATER ADVISORY UNTIL 8 PM EDT THIS EVENING FOR AMZ135.
     SMALL CRAFT ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR AMZ135.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR AMZ130.
     SMALL CRAFT ADVISORY UNTIL 9 AM EDT WEDNESDAY FOR AMZ152-154.
     SMALL CRAFT ADVISORY UNTIL 4 AM EDT WEDNESDAY FOR AMZ150-156-
     158.

&&

SYNOPSIS...CQD
NEAR TERM...CQD
SHORT TERM...CQD
LONG TERM...CQD/BTC
AVIATION...CQD
MARINE...CQD
TIDES/COASTAL FLOODING...CQD
Hazardous weather outlook, Apr 5, 3:05 PM EDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
305 PM EDT TUE APR 5 2011

NCZ045>047-081-094-095-103-104-061900-
WASHINGTON-TYRRELL-MAINLAND DARE-MAINLAND HYDE-PAMLICO-CARTERET-
OUTER BANKS DARE-OUTER BANKS HYDE-
305 PM EDT TUE APR 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ029-044-079-080-090>093-098-061900-
MARTIN-PITT-GREENE-BEAUFORT-DUPLIN-LENOIR-JONES-CRAVEN-ONSLOW-
305 PM EDT TUE APR 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AREAS OF PATCHY LIGHT FROST WILL BE POSSIBLE OVERNIGHT INTO EARLY
WEDNESDAY AS WINDS BECOME LIGHT AND TEMPERATURES DROP INTO THE
MIDDLE TO UPPER 30S.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 5, 1:04 PM EDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
104 PM EDT TUE APR 5 2011

NCZ047-081-103-051745-
OUTER BANKS DARE-MAINLAND DARE-MAINLAND HYDE-
104 PM EDT TUE APR 5 2011

...STRONG SHOWERS WITH GUSTY WINDS WILL AFFECT EASTERN HYDE AND DARE
COUNTIES UNTIL 145 PM EDT...

AT 103 PM EDT...A LINE OF STRONG SHOWERS WAS LOCATED FROM 39 MILES
NORTHEAST OF ENGELHARD TO 10 MILES SOUTHWEST OF ENGELHARD...OR FROM
KILL DEVIL HILLS TO 10 MILES SOUTHWEST OF ENGELHARD...MOVING EAST AT
60 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR BODIE ISLAND
LIGHTHOUSE AT 110 PM EDT...WAVES AT 125 PM EDT...AVON AT 130 PM EDT..

WIND GUSTS UP0 TO 55 MPH CAN BE EXPECTED WITH THESE SHOWERS.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR
FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA.

8
Local storm report, Apr 5, 1:27 PM EDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
127 PM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TSTM WND DMG     AURORA                  35.30N  76.79W
04/05/2011                   BEAUFORT           NC   FIRE DEPT/RESCUE

            LARGE BRANCHES DOWN... REPORTED BY BLOUNTS CREEK FIRE
            DEPARTMENT NEAR AURORA.

&&

EVENT NUMBER MHX1100204

DAG
Local storm report, Apr 5, 1:46 PM EDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
146 PM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 AM     TSTM WND DMG     3 NW OAK CITY           35.99N  77.34W
04/05/2011                   MARTIN             NC   911 CALL CENTER

            TREE DOWN ON HIGHWAY 125 NORTHWEST OF OAK CITY

0545 AM     TSTM WND DMG     WALSTONBURG             35.59N  77.70W
04/05/2011                   GREENE             NC   911 CALL CENTER

            TREE DOWN

0548 AM     TSTM WND DMG     2 N OAK CITY            35.99N  77.30W
04/05/2011                   MARTIN             NC   911 CALL CENTER

            TREE DOWN ON EDMONDSON ROAD NORTH OF OAK CITY

0616 AM     TSTM WND DMG     1 NE CALYPSO            35.16N  78.09W
04/05/2011                   DUPLIN             NC   911 CALL CENTER

            TREE DOWN SOUTH OF MOUNT OLIVE ON GARNER CHAPPEL ROAD

0623 AM     TSTM WND DMG     2 SSE JAMESVILLE        35.79N  76.89W
04/05/2011                   MARTIN             NC   COCORAHS

            COCORAHS OBSERVER REPORTED MANY SMALL LIMBS DOWNED NEAR
            JAMESVILLE.

0709 AM     TSTM WND DMG     1 WNW ROSE HILL         34.83N  78.05W
04/05/2011                   DUPLIN             NC   UTILITY COMPANY

            COUNTY UTILITY REPORTED TREES DOWN ON POWERLINES IN THE
            ROSE HILL MAPLE HILL AREA. TIME BASED ON RADAR.

0718 AM     HAIL             3 NW WARSAW             35.03N  78.13W
04/05/2011  E0.88 INCH       DUPLIN             NC   911 CALL CENTER

            NICKEL SIZE HAIL NORTHWEST OF WARSAW

0750 AM     TSTM WND DMG     1 W PARROTS             35.31N  77.71W
04/05/2011                   LENOIR             NC   FIRE DEPT/RESCUE

            NORTH LENOIR FIRE DEPARTMENT REPORTED TREES DOWN AT THE
            INTERSECTION OF FRED EVERETTE AND BEN DAIL ROADS.

0752 AM     TSTM WND DMG     2 E RICHLANDS           34.90N  77.51W
04/05/2011                   ONSLOW             NC   PUBLIC

            10 X 10 ALUMINUM SHED DESTROYED ON HOFFMAN FOREST ROAD
            NEAR RICHLANDS. TIME BASED ON RADAR.

0757 AM     TSTM WND DMG     2 W RICHLANDS           34.90N  77.58W
04/05/2011                   ONSLOW             NC   911 CALL CENTER

            911 CENTER REPORTED TREE DOWN ON GREGORY FORK RD. NEAR
            RICHLANDS.

0830 AM     HAIL             NEWPORT                 34.79N  76.86W
04/05/2011  E0.75 INCH       CARTERET           NC   TRAINED SPOTTER

            SPOTTER REPORTS DIME SIZE HAIL IN NEWPORT

0845 AM     TSTM WND DMG     1 N HARLOWE             34.85N  76.74W
04/05/2011                   CRAVEN             NC   PUBLIC

            PUBLIC REPORTED TREE DOWN ON POWERLINES IN NORTH
            HARLOWE.

1059 AM     TSTM WND DMG     3 W SNOW HILL           35.45N  77.73W
04/05/2011                   GREENE             NC   911 CALL CENTER

            POWER POLE SNAPPED IN HALF AND POWER LINES DOWN ON
            HIGHWAY 903 SOUTH IN GREENE COUNTY

1105 AM     TSTM WND DMG     SNOW HILL               35.45N  77.67W
04/05/2011                   GREENE             NC   NEWSPAPER

            NEWSPAPER REPORTED TREE UPROOTED CLIPPING A ROOF IN THE
            TOWN OF SNOW HILL. ALSO MULTIPLE BRANCHES AND LIMBS DOWN
            ACROSS TOWN.

1115 AM     TSTM WND DMG     GREENVILLE              35.60N  77.37W
04/05/2011                   PITT               NC   911 CALL CENTER

            1 TRRE DOWN ON MAPLE ROAD IN GREENVILLE AND ANOTHER
            TREE DOWN ON DIXON ROAD IN GREENVILLE

1121 AM     TSTM WND DMG     KINSTON                 35.28N  77.59W
04/05/2011                   LENOIR             NC   911 CALL CENTER

            TREE DOWN 3900 BLOCK OF TOWER TREE HILL ROAD IN KINSTON

1145 AM     TSTM WND DMG     3 E PLYMOUTH            35.86N  76.69W
04/05/2011                   WASHINGTON         NC   911 CALL CENTER

            TREE DOWN ON HIGHWAY 45 NORTH 3 MILES EAST OF PLYMOUTH

1153 AM     TSTM WND DMG     4 E WASHINGTON          35.56N  76.98W
04/05/2011                   BEAUFORT           NC   911 CALL CENTER

            TREE DOWN ON HIGHWAY 264 EAST 4 MILES EAST OF
            WASHINGTON NEAR ASBURY CHURCH ROAD

1210 PM     TSTM WND DMG     AURORA                  35.30N  76.79W
04/05/2011                   BEAUFORT           NC   FIRE DEPT/RESCUE

            LARGE BRANCHES DOWN... REPORTED BY BLOUNTS CREEK FIRE
            DEPARTMENT NEAR AURORA.

1216 PM     WATER SPOUT      PAMLICO BEACH           35.40N  76.60W
04/05/2011                   BEAUFORT           NC   EMERGENCY MNGR

            REPORT OF A WATERSPOUT OFF OF PAMLICO BEACH IN THE
            PAMLICO RIVER

&&

EVENT NUMBER MHX1100186 MHX1100185 MHX1100187 MHX1100188 MHX1100192
MHX1100194 MHX1100189 MHX1100193 MHX1100195 MHX1100190 MHX1100191
MHX1100198 MHX1100201 MHX1100202 MHX1100197 MHX1100196 MHX1100203
MHX1100199 MHX1100204 MHX1100200

DAG

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 4:54 AM EDTSevere Thunderstorm WarningMHXDuplin, Greene, Lenoir, Martin, Pitt66 min
Apr 5, 5:57 AM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Duplin, Greene, Jones, Lenoir and 4 more48 min
Apr 5, 6:56 AM EDTSevere Thunderstorm WarningMHXDuplin, Lenoir34 min
Apr 5, 7:37 AM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Greene, Jones, Lenoir, Pitt38 min
Apr 5, 7:43 AM EDTSevere Thunderstorm WarningMHXJones, Onslow32 min
Apr 5, 8:22 AM EDTSpecial Marine WarningMHX38 min
Apr 5, 8:23 AM EDTSpecial Marine WarningMHX37 min
Apr 5, 8:57 AM EDTSpecial Marine WarningMHX33 min
Apr 5, 11:04 AM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Greene, Hyde, Jones, Lenoir and 5 more56 min
Apr 5, 11:54 AM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Dare, Hyde, Jones, Pamlico and 2 more66 min
Apr 5, 1:59 PM EDTSmall Craft AdvisoryMHX6 hr

Nearby

Frost Advisories in North Carolina, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.